CSpace  > 系统科学研究所
Distributed Optimization for a Class of Nonlinear Multiagent Systems With Disturbance Rejection
Wang, Xinghu1; Hong, Yiguang2; Ji, Haibo1
2016-07-01
Source PublicationIEEE TRANSACTIONS ON CYBERNETICS
ISSN2168-2267
Volume46Issue:7Pages:1655-1666
AbstractThe paper studies the distributed optimization problem for a class of nonlinear multiagent systems in the presence of external disturbances. To solve the problem, we need to achieve the optimal multiagent consensus based on local cost function information and neighboring information and meanwhile to reject local disturbance signals modeled by an exogenous system. With convex analysis and the internal model approach, we propose a distributed optimization controller for heterogeneous and nonlinear agents in the form of continuous-time minimum-phase systems with unity relative degree. We prove that the proposed design can solve the exact optimization problem with rejecting disturbances.
KeywordDistributed optimization disturbance rejection internal model (IM) multiagent systems nonlinear systems
DOI10.1109/TCYB.2015.2453167
Language英语
Funding ProjectNational Natural Science Foundation of China[61273090] ; National Natural Science Foundation of China[61333001] ; National Natural Science Foundation of China[61503359] ; Beijing Natural Science Foundation[4152057] ; 973 Program[2014CB845301] ; 973 Program[2014CB845302] ; 973 Program[2014CB845303]
WOS Research AreaComputer Science
WOS SubjectComputer Science, Artificial Intelligence ; Computer Science, Cybernetics
WOS IDWOS:000379757900014
PublisherIEEE-INST ELECTRICAL ELECTRONICS ENGINEERS INC
Citation statistics
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/23131
Collection系统科学研究所
Corresponding AuthorWang, Xinghu
Affiliation1.Univ Sci & Technol China, Dept Automat, Hefei 230027, Peoples R China
2.Chinese Acad Sci, Key Lab Syst & Control, Inst Syst Sci, Beijing 100190, Peoples R China
Recommended Citation
GB/T 7714
Wang, Xinghu,Hong, Yiguang,Ji, Haibo. Distributed Optimization for a Class of Nonlinear Multiagent Systems With Disturbance Rejection[J]. IEEE TRANSACTIONS ON CYBERNETICS,2016,46(7):1655-1666.
APA Wang, Xinghu,Hong, Yiguang,&Ji, Haibo.(2016).Distributed Optimization for a Class of Nonlinear Multiagent Systems With Disturbance Rejection.IEEE TRANSACTIONS ON CYBERNETICS,46(7),1655-1666.
MLA Wang, Xinghu,et al."Distributed Optimization for a Class of Nonlinear Multiagent Systems With Disturbance Rejection".IEEE TRANSACTIONS ON CYBERNETICS 46.7(2016):1655-1666.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[Wang, Xinghu]'s Articles
[Hong, Yiguang]'s Articles
[Ji, Haibo]'s Articles
Baidu academic
Similar articles in Baidu academic
[Wang, Xinghu]'s Articles
[Hong, Yiguang]'s Articles
[Ji, Haibo]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[Wang, Xinghu]'s Articles
[Hong, Yiguang]'s Articles
[Ji, Haibo]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.